... have has horrible symptoms. First day or two I had hot flashes and sweats. Horrible nausea, itching, restless legs and swimming head. I am on the sixth day and it has not lightened up. I went to the hospital today and the ER doctor gave me a bag of fluids. He also told me that my TSH level was super high. Anyone have advice on how to get off this medicine? I also can't sleep. Not sure it's withdrawal but I'm almost 7 days in and not turning back. I don't want to taper for fear of starting over. Help
My recommendation is to contact your doctor! I think there might be other issues involved according to your post. I have been on Lyrica for a long time, 150mg a day in divided dosages & don't have these side effects. Then again, everyone is different when metabolizing medication. You have been on it for such a short time, don't be afraid to taper. My Rheumatologist started me at 25mg in the morning, 25mg in afternoon & 50mg at bedtime. He also told me that I can take it every 6hrs. if needed!
Hi Jenjen10. I am sorry to hear that you are going through this. I was taking Lyrica for 7-8 years for chronic nerve pain. I finally finished tapering in June last year (2017). I experienced the same problems that you are having. Most doctors are tapering people off these types of medications way too fast. I had horrible side effects from taking this drug. Almost every one that’s on the ‘list’ and some that are not even on it yet. The tapering was a nightmare. There is even a name for it now. It’s called ‘Discontinuation Syndrome ‘. You can search it and find a lot of information on what you’re going through. There are thousands of people who are going through the same thing. There is a list of natural remedies that will help you. Just search online for it and it should come up for you. I am tapering off Cymbalta now and I’m going through it all over again. These drugs have taken many years away from me but I will get through this and get healthy again. You can too. I’m in a Lyrica group and a Cymbalta group on Facebook and they have helped me so much. There is so much good information in these groups. We are not alone... you are not alone! If you have any questions I would be glad to help you; if I can. It upsets me every time I hear that one more person is going through this nightmare! Please do all the research you can and take care of yourself. Drink lots of water and get plenty of rest. Eat as healthy as possible. Take care and I wish you the best. Cindy
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Jan 2019 • 21 answers
Updated 28 Jan 2019 • 3 answers
Updated 28 Jan 2019 • 5 answers
Updated 20 Mar 2017 • 1 answer
I have stopped taking pregabalin and am severely depressed and having bad cramps in my legs is this?
Updated 10 Oct 2018 • 1 answer